# SDR C2XA09IA004

- Difficulty date: January 3, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 17,304 hours, 13,215 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00497
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 14,605 hours, 11,657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED, LEVEL AT FL360 RAPID DECOMPRESSION CABIN ALT REACHED 12,000. THE ACFT LANDED WITHOUT INCIDENT WHERE MX REMOVED AND REPLACED THE DIGITAL CONTROLLER, OPERATIONALLY TESTED AITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
